Main Article Content
In this paper, we establish a common fixed point theorem for weaklycommuting mappings in complete fuzzy metric spaces using the property (E.A).
How to Cite
Sedghi, S. ., Alaca, C. ., & Shobe, N. . (2022). On Fixed Points of Weakly Commuting Mappings with Property (E.A). Journal of Advanced Studies in Topology, 3(3), 11–17. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/63
This work is licensed under a Creative Commons Attribution 4.0 International License.